# SDR ASAA2015082612931

- Difficulty date: August 26, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 21,109 hours, 6,355 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Fmc
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC CDU INTERROGATION FOUND LONG TERM FAULT, 75-10442. THE VBV POSITION SIGNAL IS OUT OF RANGE, ENGINE NR 2.  ACFT GROUNDED. ON DEFERRAL.
